# SDR AALA20120627003

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 82,737 hours, 13,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATIONS 478 TO 497 RIGHT BUTTLINE 40 CRACKED.  REPLACED INTERCOSTAL PER AARD 51-40-02.
